# SDR SIMA20150410008

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66367
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 EMER FLOOR LIGHT STRIP CONNECTOR IS CRACKED.  R & R CRACKED QUICK DISCONNECT CONNECTOR ON THE NR 6 EMERGENCY FLOOR LIGHT STRIP IAW SWPM CHAPTER 20-21-00.  REF BOW 186096 FOR OPERATIONAL CHECK.
